# SDR SWAA2023020291275

- Difficulty date: January 12, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 71,985 hours, 42,752 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRACK RBBL 13.84 LOCATED BS927 TO BS947.5 AND WL156 AT AFT CARGO COMPARTMENT 2023-36550<[01] TOOL USED CALIPER PN 500-196-30 SN A21125629 CAL DUE DATE 05 NOV 23.;[02] TOOL USED MICROMETER PN 293-344-30 SN 71707568 CAL DUE DATE 23 NOV 23.;[03] TOOL USED DIGITAL CALIPER P/N 500-193-30 S/N 0000291 DUE DATE 12-OCT-23;[04] REPAIRED CARGO TRACK RBBL 13.84 BTW BSTA 907 AND BSTA 947.5 IAW SRM B737-700 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1. SEE INDIVIDUAL SIGN OFF BELOW.;[05] CERTIFIED STEP 4; COMPLETED  ITEM RII
